# SDR IPXA2023070393584

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 25,944 hours, 15,848 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A57960300007
- Part serial: NA
- Condition: Cracked
- Location: Rw Center
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRH WING CENTER FLAP HAS 1EA CRACK ON FLANGE 13REPAIRED FLANG IAW SRM 57-50-00-201
